# SDR YV3R2021052800458

- Difficulty date: May 19, 2021
- Submitted: May 28, 2021
- Operation: General aviation
- Aircraft: N73PT
- Make and model: Robsin R66
- Aircraft serial: 1027
- Aircraft time: 60 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Warning Unit
- Part number: A56911
- Part serial: LOT46
- Condition: Defective
- Location: Low Rp,
- Part time: 60 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED WARNING UNIT (LOW RPM) P/N: A569-11 WAS NOT FUNCTIONING CORRECTLY, LOW RPM LIGHT ILLUMINATES WITH HORN SOUNDING.
